She has experienced insomnia, head-spinning, tail bone aches and trembling.
I have E. Have they tried different meds?
Getting this right is sometimes more an art than a science.
Is that dose rather high for Dilantin? I have found Google and plowing through research articles have been essential. I mean from recognised journals.
I have used Keppra which is very successful, but the side effects got too severe.
I have a very good neuro who is willing to discuss options. He is at times overwhelmed with his patient load. The tendency is to say more of the same.
I push back with research support. It helps if they have a reason to consider your ideas. If your Dr won't listen find a new one. Good luck.
- Dilantin Information for Consumers
- Dilantin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dilantin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Oct 2010 • 1 answer
Posted 6 Jul 2012 • 1 answer
Posted 9 Aug 2013 • 1 answer
Posted 5 Sep 2013 • 1 answer
Posted 30 Mar 2016 • 0 answers